# SDR HNAA2020040700116

- Difficulty date: March 12, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 37,327 hours, 33,454 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Housing
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPHERICAL BEARING HOUSING ON LH AND RH SIDES HAS CORROSION. REPAIRED SPHERICAL BEARING HOUSING CORROSION ON LH AND RH SIDES IAW PIEDMONT EO1-55-20-0131.
